MathSciNet Relay Station
MathSciNet bibliographic data
MR1041253 65N15 (49M25 65N30)
Cannon, J. R.; Lin, Yan Ping A priori $L^2$ error estimates for finite-element methods for nonlinear diffusion equations with memory. SIAM J. Numer. Anal. 27 (1990), no. 3, 595–607.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement